# SDR VTZA98069

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 8005EN38
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6202 - IAD-HPN - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING AT IAD DUE TO RT MAIN GEAR GREEN INDICATOR NEVER WENT OUT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED RT DOWNLOCK MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
